American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M25) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] A. Stoimenow. Tait's conjectures and odd crossing number amphicheiral knots. Bull. Amer. Math. Soc. 45 (2008) 285-291. MR 2383306.
Abstract, references, and article information   
View Article: PDF

[2] Stephen Sawin. Links, quantum groups and TQFTs. Bull. Amer. Math. Soc. 33 (1996) 413-445. MR 1388838.
Abstract, references, and article information   
View Article: PDF

[3] S. Boyer and X. Zhang. Exceptional surgery on knots . Bull. Amer. Math. Soc. 31 (1994) 197-203. MR 1260518.
Abstract, references, and article information   
View Article: PDF

[4] Seiichi Kamada. Alexander's and Markov's theorems in dimension four . Bull. Amer. Math. Soc. 31 (1994) 64-67. MR 1254074.
Abstract, references, and article information   
View Article: PDF

[5] Lee Rudolph. Quasipositivity as an obstruction to sliceness . Bull. Amer. Math. Soc. 29 (1993) 51-59. MR 1193540.
Abstract, references, and article information   
View Article: PDF

[6] Steve Bryson, Michael H. Freedman, Zheng-Xu He and Zhenghan Wang. M\"obius invariance of knot energy . Bull. Amer. Math. Soc. 28 (1993) 99-103. MR 1168514.
Abstract, references, and article information   
View Article: PDF

[7] Joan S. Birman. New points of view in knot theory . Bull. Amer. Math. Soc. 28 (1993) 253-287. MR 1191478.
Abstract, references, and article information   
View Article: PDF

[8] William W. Menasco and Morwen B. Thistlethwaite. The Tait flyping conjecture. Bull. Amer. Math. Soc. 25 (1991) 403-412. MR 1098346.
Abstract, references, and article information   
View Article: PDF

[9] John Atwell Moody. The Burau representation of the braid group $B_n$ is unfaithful for large $n$. Bull. Amer. Math. Soc. 25 (1991) 379-384. MR 1098347.
Abstract, references, and article information   
View Article: PDF

[10] T. D. Cochran and K. E. Orr. Not all links are concordant to boundary links. Bull. Amer. Math. Soc. 23 (1990) 99-106. MR 1031581.
Abstract, references, and article information   
View Article: PDF

[11] Kevin Walker. An extension of Casson's invariant to rational homology spheres. Bull. Amer. Math. Soc. 22 (1990) 261-267. MR 1016040.
Abstract, references, and article information   
View Article: PDF

[12] C. McA. Gordon and J. Luecke. Knots are determined by their complements. Bull. Amer. Math. Soc. 20 (1989) 83-87. MR 972070.
Abstract, references, and article information   
View Article: PDF

[13] S. M. Finashin, M. Kreck and O. Ya. Viro. Exotic knottings of surfaces in the 4-sphere. Bull. Amer. Math. Soc. 17 (1987) 287-290. MR 903734.
Abstract, references, and article information   
View Article: PDF

[14] David Gabai. Foliations and surgery on knots. Bull. Amer. Math. Soc. 15 (1986) 83-87. MR 838791.
Abstract, references, and article information   
View Article: PDF

[15] Wilbur Whitten. Rigidity among prime-knot complements. Bull. Amer. Math. Soc. 14 (1986) 299-300. MR 828830.
Abstract, references, and article information   
View Article: PDF

[16] Marc Culler, C. McA. Gordon, J. Luecke and Peter B. Shalen. Dehn surgery on knots. Bull. Amer. Math. Soc. 13 (1985) 43-45. MR 788388.
Abstract, references, and article information   
View Article: PDF

[17] P. Freyd, D. Yetter, J. Hoste, W. B. R. Lickorish, K. Millett and A. Ocneanu. A new polynomial invariant of knots and links. Bull. Amer. Math. Soc. 12 (1985) 239-246. MR 776477.
Abstract, references, and article information   
View Article: PDF

[18] Vaughan F. R. Jones. A polynomial invariant for knots via von Neumann algebras. Bull. Amer. Math. Soc. 12 (1985) 103-111. MR 766964.
Abstract, references, and article information   
View Article: PDF

[19] Hugh M. Hilden, M. T. Lozano and José María Montesinos. Universal knots. Bull. Amer. Math. Soc. 8 (1983) 449-450. MR 693959.
Abstract, references, and article information   
View Article: PDF

[20] William P. Thurston. Three dimensional manifolds, Kleinian groups and hyperbolic geometry. Bull. Amer. Math. Soc. 6 (1982) 357-381. MR 648524.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 20 of 20 found      Go to page: 1